# SDR SIMA20130808005

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 28,276 hours, 24,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR IS DIFFICULT TO OPERATE.  ADJUSTED MAIN DOOR INTERCONNECT ROD V UPPER RODEND IAW AMM 52-18-00.  MAIN DOOR OPERATES NORMALLY AT THIS TIME.
